# SDR REXA2013091101810

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR DOOR LOWER INNER SKIN PUNCTURED. REPAIRED RT MAIN CARGO DOOR LOWER INNER SKIN IAW REO 690-52-82-086 GAP CHECK GOOD IAW MM 32-12-01.
